# SDR SWAA2015110645802

- Difficulty date: September 19, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 7940749
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY SUPPORT, FORMER CORRODED AT BS 851, RT LOWER END.  REPAIRED FORMER IAW EA.
